# SDR SWAA2020050441986

- Difficulty date: April 13, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 48,330 hours, 28,952 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB RIB AT STAB STA 129.50 HAS CRACK COMMON TO 3RD STIFFENER FROM FWD END / REPAIRED RT HORIZONTAL STAB RIB AT STAB STA 129.50 IAW SRM 55-10-09-2R-4 AND SRM 51-40-02-0G-6. DWG# 182A3001; DWG# 182A1500 59796C 20APR20
